MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIGMA POST FEM AUG TRL8MMS5; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 PFCSIGMA POST FEM AUG TRL8MMS5; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 961908
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during case post femoral augment trial broke.All pieces where retrieved and no delay in case.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Investigation summary
=
> examination of the returned device confirmed the reported breakage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIGMA POST FEM AUG TRL8MMS5
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7163401
Report Number1818910-2018-50133
Device Sequence Number1951759
Product Code LXH
UDI-Device Identifier10603295240464
UDI-Public10603295240464
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961908
Device Lot NumberGM0805
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2018
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer01/18/2018
03/21/2018
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date01/22/2018
03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR